# SDR TRBA2010063

- Difficulty date: June 21, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N538AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 538
- Aircraft time: 19,861 hours, 23,553 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Part number: E038711
- Condition: Burned Out
- Location: Cabin Lights
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

APPROX 10 MINS AFTER T/O FWD F/A REPORTED A BURNING SMELL AT THE FWD BULKHEAD ON THE RT SIDE OF ACFT.  STARTED OUR DESCENT, SMELL WAS GONE BY THE TIME WE LANDED.  INSPECTED FWD OVERHEAD AND WINDOW LIGHTS SOCKETS COULD NOT DETECT BURNING SMELL AT ALL.  FOUND 2 EACH BURNED OUT OVERHEAD LIGHT AT ROW 6 AND 7.  R & R LAMPS AT ROW 6 AND 7 LAMPS, OPS CHECK GOOD AT THIS TIME IAW JIC 33-21-23 NO FUTHER DEFECTS NOTED.
